# SDR 2005UALA00781

- Difficulty date: August 7, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 40,427 hours, 14,082 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CREASED AT STA 620 LT AND STR 17L.  REMOVED DAMAGE SKIN AND REPLACED PER MM 53-30-92- SKIN SPLICE REPAIR, AND REF UA-EVA- 50527.
